On passing to the limit in degenerate bellman equations. I

Research output: Contribution to journalArticlepeer-review

2 Scopus citations

Abstract

In this paper the author proves theorems on passage to the limit in nonlinear parabolic equations of the form, arising in the theory of optimal control of random processes of diffusion type. Under the assumptions that i) the functions and have bounded Sobolev derivatives in, ii) the and are convex downwards in, iii) the are uniformly bounded in some domain, iv) a.e. in, v) the coefficients of linear combinations of satisfy certain smoothness conditions, it is proved that on for all implies on. The second derivatives of the and with respect to are understood in the generalized sense (as measures), and the equations and are considered in the lattice of measures. Bibliography: 10 titles.

Original languageEnglish (US)
Pages (from-to)765-783
Number of pages19
JournalMathematics of the USSR - Sbornik
Volume34
Issue number6
DOIs
StatePublished - Jun 30 1978

Fingerprint Dive into the research topics of 'On passing to the limit in degenerate bellman equations. I'. Together they form a unique fingerprint.

Cite this